Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Zhao, Yanan and Lin, Yuguo and Jiang, Daqing and Mao, Xuerong and Li, Yong (2016) Stationary distribution of stochastic SIRS epidemic model with standard incidence. Discrete and Continuous Dynamical Systems - Series B, 21 (7). pp. 2363-2378. ISSN 1531-3492

Greenhalgh, David and Liang, Yanfeng and Mao, Xuerong (2015) Demographic stochasticity in the SDE SIS epidemic model. Discrete and Continuous Dynamical Systems - Series B, 20 (9). pp. 2859-2884. ISSN 1531-3492

Zhao, Yanan and Jiang, Daqing and Mao, Xuerong and Gray, Alison (2015) The threshold of a stochastic SIRS epidemic model in a population with varying size. Discrete and Continuous Dynamical Systems - Series B, 20 (4). pp. 1277-1295. ISSN 1531-3492

Song, Minghui and Hu, Liangjian and Mao, Xuerong and Zhang, Liguo (2013) Khasminskii-type theorems for stochastic functional differential equations. Discrete and Continuous Dynamical Systems - Series B, 18 (6). pp. 1697-1714. ISSN 1531-3492

Grinfeld, Michael and Lamba, Harbir and Cross, Rodney (2013) A mesoscopic stock market model with hysteretic agents. Discrete and Continuous Dynamical Systems - Series B, 18 (2). 403–415. ISSN 1531-3492

Bhowmik, S. K. and Duncan, D. B. and Grinfeld, M. and Lord, G. J. (2011) Finite to infinite steady state solutions, bifurcations of an integro-differential equation. Discrete and Continuous Dynamical Systems - Series B, 16 (1). pp. 57-71. ISSN 1531-3492

Intep, Somkid and Higham, D.J. (2010) Zero, one and two-switch models of gene regulation. Discrete and Continuous Dynamical Systems - Series B, 14 (2). pp. 495-513. ISSN 1531-3492

Dalal, Nirav and Greenhalgh, David and Mao, Xuerong, University of Strathclyde (Funder) (2009) Mathematical modelling of internal HIV dynamics. Discrete and Continuous Dynamical Systems - Series B, 12 (2). pp. 305-321. ISSN 1531-3492

Banasiak, Jacek and Lamb, Wilson (2009) Coagulation, fragmentation and growth processes in a size structured population. Discrete and Continuous Dynamical Systems - Series B, 11 (3). pp. 563-585. ISSN 1531-3492

Higham, D.J. and Chalmers, G.D. (2008) Convergence and stability analysis for implicit simulations of stochastic differential equations with random jump magnitudes. Discrete and Continuous Dynamical Systems - Series B, 9 (1). pp. 47-64. ISSN 1531-3492

This list was generated on Sun Aug 20 09:04:16 2017 BST.